# SDR DALA2015050603109

- Difficulty date: May 5, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Tee Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON EMERGENCY EXIT DOOR 844 ON LT SECTION-T IN PASSENGER CABIN L=0.225", W=0.100", D=0.002".  ATTACH FORM IF CORROSION LEVEL 2 OR   GREATER AND SSI 522102-01-1.  REPLACED LT SECTION -Y OF EMERGENCY EXIT DOOR 844 IAW SRM 51-72-11 AND DWG D52279040, D52279010.
